# SDR SWAA115584

- Difficulty date: July 27, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 70,855 hours, 61,962 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 65462459
- Part serial: E379
- Condition: Cracked
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK - NOSE GEAR DID NOT RETRACT ON TAKEOFF, HAD RED/GREEN LIGHTS ON NOSE GREEN WITH HANDLE UP, ALL GREEN ON GEAR LOWERING.  FOUND NOSE GEAR LOCK LINK ASSY AFT ATTACH SUPPORT CRACKED.  REMOVED AND REPLACED LOCK LINK ASSY AND NOSE GEAR LOCK ACUTATOR PER MM.
